# SDR RAI00504011

- Difficulty date: April 10, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145
- Aircraft serial: 145112
- Aircraft time: 13,662 hours, 13,113 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

PIT - SMOKE IN COCKPIT AFTER STARTING ENGINE NR 1.  MAINTENANCE RAN NR 1 ENGINE, NO SMOKE DETECTED.  INSPECTED ELECTRICAL SYSTEM.
